# SDR IPXA2022082285505

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 60,987 hours, 20,087 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** AT CRUISE BOTH FMC'S LOST FP AND FROZE UP ,LOST ALL VNAV, NO INPUTS WOULD WORK.C/W'D FIM, 34-61-00-854, GROUND TEST-OPERATION-PASSED.
